# SDR CALA2024122001591

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 78,878 hours, 34,230 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: ZCV6367
- Condition: Faulty
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD Y RSVR OVHTON CLIMBOUT...COOLEDAND RESET AFTER 10 MIN TROUBLESHOT IAW TSM 29-13-00-810-802-A. FOUND FAULTY CHECK VALVE. REMOVED AND REPLACED YELLOW E-PUMP CHECK VALVE IAW AMM TASK 29-24-21-400-001-A. LEAKS AND OPS CHECK GOOD. ALSO RAN ENGINE AT IDLE WITH BOTH YELLOW ELECTRIC AND ENGINE PUMP ON TO ATTEMPT TO INDUCE FAULT. NO LEAKS, NO DEFECTS NOTED. OKAY TO CONTINUE.
